Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Displacement ranks of a matrix


Authors: T. Kailath, S.-Y. Kung and M. Morf
Journal: Bull. Amer. Math. Soc. 1 (1979), 769-773
MSC (1970): Primary 15A09, 47A65, 47B35, 45L05
DOI: https://doi.org/10.1090/S0273-0979-1979-14659-7
MathSciNet review: 537629
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Kailath, Some new algorithms for recursive estimation in constant linear systems, IEEE Trans. Information Theory, IT-19 (1973), 750-760. MR 363565
  • 2. M. Morf, G. S. Sidhu and T. Kailath, Some new algorithms for recursive estimation in constant, linear, discrete-time systems, IEEE Trans. Automatic Control AC-19 (1974), 315-323.
  • 3. M. Morf, Fast algorithms for multivariate systems, Ph.D. Dissertation, Stanford University, Stanford, Calif., 1974.
  • 4. T. Kailath, L. Ljung and M. Morf, Generalized Krein-Levinson equations for the efficient computation of Fredholm resolvents of nondisplacement kernels, in I. C. Gohberg and M. Kac, eds. Surveys in Mathematical Analysis: Essays Dedicated to M. G. Krein, Academic Press, New York, 1978. MR 538019
  • 5. I. C. Gohberg and I. A. Feldman, Convolution equations and projection methods for their solutions, Trans. Math. Monographs, vol. 41, Amer. Math. Soc., Providence, R. I., 1974. MR 355675
  • 6. T. Kailath, A. Vieira and M. Morf, Inverses of Toeplitz operators, innovations, and orthogonal polynomials, SIAM Rev. 20 (1978), 106-119. MR 512865
  • 7. A. V. Aho, J. E. Hopcroft and J. D. Ullman, The design and analysis of computer algorithms, Addison-Wesley, Reading, Mass., 1974. MR 413592
  • 8. M. Morf, Doubling algorithms for Toeplitz and related equations, IEEE Trans. Information Theory (submitted).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A09, 47A65, 47B35, 45L05

Retrieve articles in all journals with MSC (1970): 15A09, 47A65, 47B35, 45L05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14659-7

American Mathematical Society